MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 4.5MM TI BROAD LCP® PLATE 11 HOLES/206MM; PLATE, FIXATION, BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 4.5MM TI BROAD LCP® PLATE 11 HOLES/206MM; PLATE, FIXATION, BONE
Model Number 426.611
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).Additional product code: ktt.Complainant part is not expected to be returned for manufacturer review/investigation.Reporter is a j&j representative.The investigation could not be completed, no product was received; no conclusion could be drawn at the time of filing this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2021, the patient underwent total knee explant, one (1) locking compression plate and ten (10) cortex screws were removed because of infection.A zimmer biomet was also planned to be removed but was unsuccessful.The surgery was completed successfully without a surgical delay.The patient outcome was good.This complaint involves eleven (11) devices.This report is for (1) 4.5mm ti broad lcp® plate 11 holes/206mm.This is report 1 of 11 for complaint (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H10 additional narrative: product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable device history lot
=
> product code #: 426.611.Synthes lot #: 4696231.Supplier lot #: n/a.Released to warehouse: 10mar2004.Manufactured by: monument.No ncrs were generated during production.Review of the device history record(s) showed that there were no issues during the manufacture of this product, and any sub-components, which would contribute to this complaint condition.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
4.5MM TI BROAD LCP® PLATE 11 HOLES/206MM
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
Manufacturer (Section G)
MONUMENT
1101 synthes avenue
monument CO 80132
Manufacturer Contact
kara ditty-bovard
1302 wright lane east
west chester, PA 19380
6107195000
MDR Report Key12920742
Report Number2939274-2021-06923
Device Sequence Number5271564
Product Code HRS
UDI-Device Identifier10886982217219
UDI-Public(01)10886982217219
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K000682
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/04/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number426.611
Device Catalogue Number426.611
Device Lot Number4696231
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/04/2021
Supplement Date Received by Manufacturer12/03/2021
Initial Report FDA Received Date12/02/2021
Supplement Report FDA Received Date12/30/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/10/2004
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNK - SCREWS: 4.5 MM CORTEX.; UNK - SCREWS: 4.5 MM CORTEX.; UNK - SCREWS: 4.5 MM CORTEX.; UNK - SCREWS: 4.5 MM CORTEX.; UNK - SCREWS: 4.5 MM CORTEX.; UNK - SCREWS: 4.5 MM CORTEX.; UNK - SCREWS: 4.5 MM CORTEX.; UNK - SCREWS: 4.5 MM CORTEX.; UNK - SCREWS: 4.5 MM CORTEX.; UNK - SCREWS: 4.5 MM CORTEX.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age74 YR
Patient SexUnknown
Patient Weight61 KG